MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Quick Set; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Quick Set; Set, Administration, Intravascular
Model Number MMT-394A
Medical Device Problem Codes Complete Blockage (1094); Material Twisted/Bent (2981)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury

Brand Name
Quick Set
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
armando cuello
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50834284
Report Number3003442380-2026-010322
Device Sequence Number18701122
Product Code FPA
UDI-Device Identifier05705244017337
UDI-Public05705244017337
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-394A
Device Lot Number6014721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown